# SDR SWIA202054181

- Difficulty date: November 20, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N261SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000704
- Aircraft time: 7,092 hours, 5,269 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR PANEL 811ALW ARMING LEVER, VENT FLAP ACCESS DOOR HINGE BROKEN.  C-CHECK  RO: 11/20/2020.  REMOVED FWD PAX DOOR PANEL 811ALW ARMING LEVER, VENT FLAP ACCESS DOOR HINGE THAT IS BROKEN AND REPLACED WITH NEW HINGE, REFERENCE E175 AMM.
